# SDR A6WA201240693

- Difficulty date: June 22, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MLG DOORS L/E CHAFED.  CUTTING AWAY DAMAGED INNER SKIN ON LT MLG DOOR.  BLENDED AND SMOOTHED MINOR CHAFING  IAW REO 601R-52-82-034 & 601R-52-82-102
